It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I took my last accutane-pill sometime late in October last year. I started taking B5 right after that, to prevent the acne from coming back. I had a pause from accutane late in the treatment, got a lot of acne, so I wasn't taking any chances this time.

Anyways, it's almost 4 months since I took the last accutane-pill. And my skin is still red! Not around the mouth ,my forhead or my eyes, but the rest of the face is red.

Has anyone else experienced this? What do I do? I'm desperate!

Hoping someone knows what's happening......this is making me feel terrible........

-Thot





All times are GMT -7. The time now is 11:14 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!